# SDR IXKA9700052

- Difficulty date: July 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N354PA
- Make and model: Boeing 727225
- Aircraft serial: 20624
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 252005
- Condition: Blown
- Location: Cabin
- Component: Bruce
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ATL - FLT 309 - ON CREW PRE-FLIGHT INSPECTION, FOUND FORWARD EPL 2ND SECTION INOPERABLE.  MAINTENANCE NOTIFIED, TROUBLESHOT LIGHTING, FOUND (RED) DAMAGED WIRE AT FWD EPL 2ND SECTION, REPAIRED, STILL INOP.  FOUND FWD EPL BATTERY PACK POWER SUPPLY 5 AMP FUSE BLOWN AT F1 POSITION.  REMOVED AND REPLACED FUSE.  RE-INSTALLED POWER SUPPLY, LIGHTING CHECKS NORMAL PER MM 33-59-00.  (X)
